# SDR QXEA0201389

- Difficulty date: September 5, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 34,028 hours, 39,548 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 914F5824
- Part serial: ZA559
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 113,520 hours, 114,093 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- WHEN ATTEMPTING TO HOOK UP GROUND POWER SMOKE APPEARED FROM RIGHT PANEL BEHIND FIRST OFFICER.  REMOVED AND REPLACED EXTERNAL GROUND POWER CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
